# SDR ASAA2012101393110

- Difficulty date: October 13, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 22,640 hours, 7,006 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135202
- Part serial: 1715Y6
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Part time: 15,274 hours, 4,839 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR RETURNS DID NOT MATCH OUTSIDE VISUAL CONDITIONS.  RADAR CALIBRATION SEEMED CALIBRATED 3 DEGREES TOO HIGH.  MINUS 3 DEGREES SEEMED TO EQUAL ZERO DEGREES.  ACFT GROUNDED.  R & R WX RADAR ANTENNA DRIVE UNIT REF MM 34-43-11-000-802 & 34-43-11-400-802.  OPS NORMAL IAW MM 34-43-00-710-802-001.  ETOPS GROUND VERIFICATION TEST SUCCESSFUL.
